# SDR C8GA20090119

- Difficulty date: March 23, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 720b S26-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE EXISTING EXTERNAL REPAIR LOCATED AT BS 720B +11 BETWEEN STRINGERS 26R-28R IS NON-COMPLIANT WITH SRM.  REMOVED EXISTING REPAIR, PERFORMED HFEC INSPECTION WITH NO DEFECTS.  FABRICATED AND INSTALLED TIPPLER FROM 2024 T3 .071" DIM 23" X 27, DOUBLER FROM 2024 T3 .100" DIM 30.25" X 40.5" X AND FILLER FROM 2024 T3 .100" DIM 1" X 10" FILLER FROM 2024 T3 .100", DIM 15.25" X 13.125", FILLER FROM 2024 T3 .032" DIM 15.25" X 13.125.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
